کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
8901381 | 1631735 | 2018 | 14 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
A complex variable boundary element method for solving a steady-state advection-diffusion-reaction equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
An accurate complex variable boundary element method is proposed for the numerical solution of two-dimensional boundary value problems governed by a steady-state advection-diffusion-reaction equation. With the aid of the Cauchy integral formulae, the task of constructing a complex function which gives the solution of the boundary value problem under consideration is reduced to solving a system of linear algebraic equations. The method is applied to solve several specific problems which have exact solutions in closed form and a problem of practical interest in engineering.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 321, 15 March 2018, Pages 731-744
Journal: Applied Mathematics and Computation - Volume 321, 15 March 2018, Pages 731-744
نویسندگان
Xue Wang, Whye-Teong Ang,